# SDR 2019FA0000298

- Difficulty date: September 6, 2019
- Submitted: September 6, 2019
- Operation: General aviation
- Aircraft: N54528
- Make and model: Hughes 369D
- Aircraft serial: 390464D
- Aircraft time: 5,031 hours, 4,698 cycles
- Engine: Allsn 250C20B
- Engine time: 7,960 hours, 4,698 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: E369D255019
- Part serial: KAM2158
- Condition: Broken
- Location: Tail Rotor
- Part time: 58 hours, 141 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAILURE OF THE AFT COUPLING.  FRACTURE OF COUPLING.  SEE ENGINEERED PRODUCTS 8130-3 WORK ORDER # MDI1167 DATED MARCH 20, 2018 FOR PART DETAIL.
